W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Back to Search Results |
| Model Number |
1DLMCP07 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Seroma (2069)
| Date of Event |
10/22/2010
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (¿g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (¿g/cm3)].It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.".
Event or Problem Description
It was reported to gore that the patient underwent open incisional hernia repair on (b)(6) 2010 whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6) 2010, (b)(6) 2010 and (b)(6) 2011 additional procedures occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: additional surgeries, incision and drainage, pain, seroma, wound vac, mesh removal.Additional event specific information was not provided.
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: implant procedure: 1) repair of incisional hernia time four.2) dermatolipectomy.3) layered closure of wound.Implant: gore® dualmesh® plus biomaterial [1dlmcp07/(b)(6), 20 x 30].Implant date: (b)(6) 2010 (hospitalization (b)(6) 2010).(b)(6) 2010: (b)(6) medical center.(b)(6) md.Operative report.Preoperative diagnosis: recurrent incarcerated incisional hernia.Postoperative diagnosis: recurrent incisional incarcerated hernia times four.Anesthesia: general endotracheal.Estimated blood loss: 50 ml.Resident surgeon: dr.(b)(6).Indication for procedure: mr.(b)(6) is a 56-year-old gentleman who underwent a kidney transplant back in 2003 and had a right lower quadrant oblique incision with a large hernia at the site.The patient was also noted to have an additional hernia at the umbilicus.The patient complained of pain and wanted these to be repaired at this time.Procedure in detail: ¿after risks, benefits and alternative were discussed with the patient, informed consents were obtained.The patient was brought to the operating [room] placed in the supine position, general anesthesia was administered.The patient was endotracheally intubated.The abdomen was prepped, draped in standard surgical fashion.Foley catheter was placed.Preoperative antibiotics were given.At this time an incision was made in an oblique fashion overlying his old scar in the right lower quadrant using electrocautery.Skin flaps were created inferolaterally and superomedially until we were able to dissect the hernia sac off of the skin flaps down to the level of the fascia.The fascial defect was identified and the hernia sac was mobilized away from the fascial defect.The defect as this point measured in greatest dimension 8-9 cm in an oblique fashion with 6 cm in the superior inferior fashion.We were able to dissect this out from it¿s [sic] underlying attachments and continued medial dissection until we identified multiple other small hernias located more medially.Four hernias were identified in total.These were also dissected free of its [sic] adhesions.The hernia sac was divided and the hernia contents were all reduced into the abdominal cavity.Once we had adequate clearance of subcutaneous tissue off the fascia we placed a gore dual mesh 20 x 30 cm as an underlay fashion using gore dvo sutures.These were placed at approximately three to four cm intervals around the edges and placed one again as an underlay fashion.These were secured as trans fascial sutures and also using an absorbent tack.These were tacked along its circumference at the edge.Once we were able to safely complete this circumferentially we closed the small fascial defects on the medial aspect of the abdominal cavity primarily using #0 gore cvo sutures.The large defect that was identified was also closed in a primary fashion using the same gore dvo suture in a running fashion.At this time, the pyrolite mesh was placed as an overlay and secured to the fascia using staples.This was cut to fit the size of the wound.The subcutaneous tissue was then irrigated and closed using 2-0 vicryl in a running fashion.The skin was then reapproximated using skin staples.Complications: none.Specimen: excised skin.¿ (b)(6) 2010: (b)(6) medical center.(b)(6) rn.Implant sticker.Abdomen.Gore® dualmesh® plus biomaterial.Ref catalogue number: 1dlmcp07.Lot batch code: (b)(6).W.L.Gore & associates.The records confirm a gore® dualmesh® biomaterial (1dlmcp07/(b)(6)) was implanted during the procedure.Relevant medical information: (b)(6) 2010: (b)(6) medical center.(b)(6) rn.Implant sticker.Abdomen.Prolite mesh.Polypropylene monofilament mesh.Ref 1001212-00.Lot (b)(6).Exp: 2015/03.Dim 12¿ x 12¿, 30.5 cm x 30.5 cm.Atrium medical corporation.(b)(6) 2010: (b)(6) medical center.(b)(6) res.Discharge summary.Admitting diagnosis: incisional hernia at transplant incision.Discharge diagnosis: incisional hernia at transplant incision.Procedure: repair of recurrent incisional hernia, layered closure of wound, dermatolipectomy on (b)(6) 2010.64-year-old, had transplant, developed hernia at insertion site, had multiple recurrent hernias, here for same.Admitted, underwent procedure.Followed by renal.Doing well postoperatively, started on diet.Foley discontinued.Instructed to ambulate.Continued immunosuppressive drugs.Pca discontinued, started on p.O.Pain control, advanced to regular diet.Developed small elevation in white blood cell count on postoperative day #2 to 13,000.Observed overnight.Wounds looked good.No fever.Able to ambulate, tolerate p.O.Stable for discharge.Instructed not to do any lifting greater than 20 lbs.Diet renal appropriate.Follow up 2 weeks with dr.(b)(6).Call both nephrologist and primary care physician for follow-up appointments as needed.(b)(6) 2010: (b)(6) medical center.(b)(6) res.History & physical.Admission diagnosis: large seroma development after incisional hernia repair in august.Returns for incisional hernia repair with large seroma causing discomfort.Multiple medical problems including renal transplant in 2003, hypertension, hyperlipidemia, diabetes mellitus.Incisional hernia repair for hernia from kidney transplant surgery.Medications: lipitor, lovenox, nexium, lopid, labetalol, prednisone, rapamune, prograf.Denies tobacco use.Review of systems negative except swelling and discomfort from large seroma.Exam: abdomen ¿ large, roughly basketball size seroma that is causing tenting and tension at skin.Impression: 57-year-old gentleman with seroma after laparoscopic incisional hernia repair.Plan: admit, post him for incision and drainage tomorrow in operating room versus ir drainage.Hospital medicine consulted for diabetes, hypertension, post renal transplant.(b)(6) 2010: (b)(6) medical center.(b)(6) md.Operative report.Preoperative diagnosis: the patient is a 57-year-old male who has had a large seroma develop after incisional hernia repair.He is brought to the operating room for drainage.Preoperative diagnosis: persistent seroma.Postoperative diagnosis: persistent seroma.Procedure: incision and drainage and placement of a drain.Anesthesia: iv sedation.Findings: 2000 ml was drained and a 24-french drain placed.Procedure in detail: ¿the patient was brought into the operating room, placed in a supine position on the operating table.We then prepped and draped in routine fashion.We then made a skin incision laterally.We then drained this with a suction, two liters was obtained.I then placed a 24-french round blake drain into this area, after i place 100 ml of 5 mg talc.The skin was closed with 2-0 ethilon and the drain was connected.A sterile dressing and a binder were applied.He was allowed to return to recovery in satisfactory condition where he tolerated the procedure well.¿ (b)(6) 2010: (b)(6) medical center.(b)(6) res; (b)(6) md.Discharge summary.Admission diagnosis: seroma, postoperative.Discharge diagnosis: seroma, postoperative.Previously undergone ventral hernia repair (b)(6) 2003, presents with a seroma.Admitted, found to have seroma with plans for drainage.Previously scheduled for ir drainage, but unable to find date sooner than several weeks away.Seroma developed such that needed immediate attention.Hospital medicine consulted for help control of diabetes.Brought to operating room, seroma drained.Significant amount of fluid released, drain left.Tolerated well.Plans to leave drain in for some time and allow wound to heal.By following morning, pain free, tolerating diet, able to ambulate and void.Stable for discharge.Follow-up with dr.(b)(6) 1 to 2 weeks.Lortab for pain.(b)(6) 2010: (b)(6) medical center.(b)(6) res; (b)(6) md.History and physical.57-year-old male with right lower quadrant swelling and minimal discharge with very little plain.Had right hernia repair four months ago, has small ulcer on skin overlying hernia repair, small amount yellow discharge.No fever or chills.Good urine output.No chest pain or shortness of breath, no change in bowel movements.Status post renal transplant, diabetes type 1, heart murmur.Renal transplant at tulane, right lower quadrant hernia repair, bilateral native nephrectomies, cholecystectomy.No tobacco.Medications: labetalol, gemfibrozil, aspirin, tacrolimus, prednisone, lipitor, rapamune, cyproheptadine.Exam: abdomen ¿ slight pannus in right lower quadrant, very superficial seroma with small white eschar, no purulent material.18-gauge needle inserted next to eschar, aspirate slightly cloudy but mostly clear fluid, look to be a seroma more than pus.57-year-old with diabetes type 1, status post renal transplant with hernia repair now a seroma with small skin breakdown.Ct scan, cbc, bmp, start vancomycin, send aspirate for culture and sensitivity.May need continued aspirations of seroma, but if cultures grow back or if ct concerning for infection, may have to surgically drain.(b)(6) 2010: (b)(6) medical center.(b)(6) md.Operative report.Preoperative evaluation: this patient is a 57-year-old male who has had incisional hernia repair but has developed an obvious infected seroma.He is brought to the operating room for treatment.Preoperative diagnosis: infected seroma.Postoperative diagnosis.Infected seroma.Procedure: 1) incision and debridement.2) jet lavage.3) placement of wound vacuum-assisted closure.Anesthesia: general endotracheal.Estimated blood loss: nil.Drains: none.Findings: the patient had a large seroma that had some granulation tissues.This was i and d¿ed and curetted.This was all removed and then jet lavage performed.Finally, placement of a wound vac to treat this was done.Procedure: ¿the patient was brought to the operating room, placed in supine position on the operating table, and underwent general endotracheal anesthesia by the anesthesia department.He was prepped and draped in routine fashion to expose the abdomen where upon a linear incision was first made through the area of the obvious pointing.This was then aspirated we cultured this.We then extended the incision and in fact excised some of the skin, sent this for specimen.We then used a curette to curette all of this out.We removed a significant amount of tissue and then performed a jet lavage of approximately 2.5 liters following that, this wound looked nice.We then placed a wound vac and connected it to appropriate suction.The patient was then allowed to return to recovery room in satisfactory condition having tolerated the procedure well.¿ (b)(6) 2010: (b)(6) medical center.(b)(6) res; (b)(6) md.Discharge summary.Admit diagnosis: status post right lower quadrant seroma.Discharge diagnosis: status post right lower quadrant seroma.Surgical interventions: incision and drainage of seroma with wound vac placement.Underwent transplant, had transplant hernia with recurrence of hernia and seroma right lower quadrant over the mesh.Underwent incision and drainage and wound vac change.Did well after this.Two days after operation, had wound vac changed in-house.At discharge, vitals stable, afebrile, tolerating diet.Had been on vancomycin throughout hospital course, discharges on p.O.Antibiotics and lortab.Instructed to shower.Wound vac changed twice a week at bunkie.Follow up with dr.(b)(6) in 2 weeks for wound check.Resume regular medications.Follow up with primary care doctor.¿ (b)(6) 2011: (b)(6) medical center.(b)(6) [credentials ni]; (b)(6) md.History and physical.Wound drainage time ones day.Status post renal transplant with incisional hernia at right lower quadrant renal transplant site.Underwent recurrent incisional hernia repair at site which was multiply recurrent (b)(6) 2010 by dr.(b)(6).Repair done with mesh in place.Subsequently, incision required two seroma drainages in (b)(6) 2010 as well as (b)(6) 2010 with wound vac placement in (b)(6).Reports wound vac removed in clinic (b)(6) 2011.This morning reports after waking up to have bowel movement, reports copious amounts of drainage from right lower quadrant wound.Drainage whitish in color and saturated towel and clothes.Denies significant amount of pain.Does notice some fulness around right lower quadrant wound.Denied fevers, chills, or night sweats.Tolerating p.O.Normally, normal bowel movements.Presented to emergency department for concern over wound drainage.Past medical history significant for renal failure requiring renal transplant, diabetes mellitus type 1.Surgical history significant for renal transplant done at tulane hospital, incisional hernia repair multiple time with mesh placed most recently from renal transplant site, bilateral nephrectomies, cholecystectomy.Denies any tobacco.Abdomen is full with wound right lower quadrant sire with some creamy discharge when palpated around wound.Small amount of air expressed during palpation.Nontender, abdomen soft.White count 15.7 thousand, creatinine elevated at 3.75.Alkaline phosphatase 560.Ast and alt mildly elevated.Potassium elevated above 5.57-year-old male w/ wound drainage, possibly due to wound infection versus fistula.Will admit.Intravenous antibiotics.Get ct scan of abdomen to delineate anatomy and rule out possible abscess.Due to elevated creatinine, potassium, and renal transplant history, renal will be consulted.Hospital medicine will also be consulted for diabetes management as well as medical comorbidities.Explant procedure: 1) incision and drainage of mesh infection.2) mesh excision.3) wound vac placement.Explant date: (b)(6) 2011 (hospitalization (b)(6) 2011).(b)(6) 2011: (b)(6) medical center.(b)(6) md.Operative report.Preoperative diagnosis: mesh infection.Postoperative diagnosis: mesh infection.Assistant: dr.(b)(6).Anesthesia: general endotracheal anesthesia.Complications: none.Specimens: culture x 2.Blood loss: 10 ml.Complications: none.Indications for procedure: this a 57-year-old male status post kidney transplant and bilateral nephrectomies who developed a hernia site at his kidney transplant site.The patient has developed some drainage of the wound site and on ct scan has a fluid collection around the mesh.It was then decided to take the patient for i and d.Procedure in detail: ¿after the patient was consented for i and d of mesh infection, the patient was taken to the operating room and placed in the supine position.The patient was then intubated without difficulty.The patient¿s abdomen was then prepped and draped in a sterile fashion for incision and drainage and mesh excision.The current wound site was opened laterally with a 10 blade knife.This was then taken down through the subcutaneous tissues with the bovie cautery.The superior polypropylene mesh was then divided with a pair of mayo scissors.This revealed a fluid collections that was purulent that was cultured and suctioned out of the cavity.This was extended slightly laterally with a 10 blade knife to open up the cavity completely.At this time, the underlying dualmesh.¿ procedure in detail: ¿after patient was consented for a [sic] i and d of mesh infection patient was taken to operating room, placed in supine position.Patient was then intubated without difficulty.Patient¿s abdomen was the prepped and draped in sterile fashion for an i and d and mass excision mesh excision to the previous to the current wound site and the through the center the current wound site was opened laterally with a 10-blade knife.This was then taken down through the subcutaneous tissues with bovie cautery to mesh was then the superior polypropylene mesh was then divided with a pair of mayo scissors.This revealed a fluid collection that was purulent and cultures and then suctioned out of cavity.This was extended bilaterally with a 10-blade knife to open up to cavity completely this time of the underlying dualmesh was identified and this was then removed with hemostats and pulled off the anterior abdominal wall.This came off fairly easily likely due to the surrounding infection.This was then passes off the table as a specimen.The cavity was then irrigated copiously with normal saline using a jet lavage and the fibrinous material was then scraped off and removed with a lap drape.Once the cavity was completely cleaned out, using 3 liters of lavage a wound vac was then placed in the cavity and this was then connected to 125 mm suction.The patient tolerated the procedure well and there were no complications.Patient returned to the pacu in stable condition.¿ relevant medical information: ¿ (b)(6) 2011: (b)(6) medical center.(b)(6), [credentials ni]; (b)(6) md.Discharge summary.Status post renal transplant who had incisional hernia repair (b)(6) 2010, developed infected seroma, treated with wound vac, presented (b)(6) 2011 to emergency department with significant amount of drainage per right lower quadrant wound.On laboratory examination, found significantly increase creatinine and white count 15,000.Admitted, renal consult.Following day underwent incision and drainage with mesh excision and additional wound vac placement.Tolerated procedure well.No complications.Creatinine began to decrease.Up to 4 on day one postoperatively, by discharge was 1.46.Co2 also greatly improved.Without pain on discharge.Had scheduled follow up with home nephrologist for current medications and treatments.Had a home wound vac.Discharged home on norco and clindamycin.Given week of clindamycin, wound cultures grew strep agalactia.Iv antibiotics while in hospital, zosyn and invanz.Instructed if wound pain or pain returned to right lower quadrant to call so can see in clinic.Scheduled to see dr.(b)(6) in 2 weeks for wound check.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information. it should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information (b)(6) 2011: (b)(6) medical center.[no physician name provided.] microbiology.Procedure: culture exudate/wound/abscess & gram stain.Source: abscess.Body site: abdomen.Final report: few strep agalactiae.(b)(6) 2011: (b)(6) medical center.[no physician name provided.] microbiology.Procedure: culture anaerobic.Source: abscess.Body site: abdomen.Final report: few anaerobic positive cocci.Moderate presumptive prevotella sp./ porphromonas sp.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: updated results code.Conclusion code remains unchanged.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated type of investigation.H6: updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may have not been received.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.It should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the device.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing records verified that the lot met all pre-release specifications.Due to the device manufacture date, sterilization records for all products are not currently available, therefore the case will be closed with the current device product history records investigation provided.Standard manufacturing procedures require lot history review before release of the device to ensure compliance with device specifications.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.